I was put on Quetiapine (not for psychosis, just to calm me down since what I’m just gonna call “the incident”) like a week ago and just this morning one of the voices popped up again. It’s been months since that happened.
I also started thinking about my error more today (though I guess I never fully stopped having that delusion).
I’m not complaining. I missed the voice.
I am a little worried that it’ll get worse, though, and I’ll decend into the same madness I was experiencing a couple months back.
Could this possibly be the result of the meds, or is it just one of those things?
Quetiapine made my psychosis worse.
First of all I’m no expert but I’d assume that when the meds don’t work the psychosis can continue to worsen. So don’t believe it’s necessarily the meds but that they don’t work?
Ah ok thanks, both of those make sense. I’ll mention it to the psychiatrist (yeh I have one of those now too) when I see her next. I don’t think she cares much about the psychosis but hey, it’s worth a try xD
I think low doses of quetiapine make psychosis worse for me it did I think when I was on quetiapine 25 mg and 50 mg the voices would be louder
Yes, it is possible. Risperidone gave me hallucinations I’ve never had before.
Yes me too. Didn’t wanna say anything but the first time I got hospitalized I was prescribed Wellbutrin…bad hallucinations. Then risperdal …just as bad hallucinations from that. Then I was put in a psych ward it was rough time…
Don’t feel alone. Seroquel (quetiapine) did wonders for my anxiety, but for positive symptoms, it fell WAY short.
Yes they can.
I Hallucinated on Abilify.
I had it with Invega 6 mg
Zyprexa didn’t help me at all. It was like I was taking nothing but I didn’t feel like it made it worse it just didn’t help.
If people who aren’t psychotic take anti-psychotics, what happens?
The same if someone who is psychotic takes it, because medications don’t discriminate and it doesn’t work like a neurotransmitter (dopamine, etc.) releasing chemical in adhd.
Several people have tried taking antipsychotics while not psychotic, when they’ve faked mental illness to escape prosecution or to get welfare checks. At other times antipsychotics are prescribed for anxiety or sleep and the same dose which is prescribed for psychotic patients are also prescribed for non-psychotic patients.
Hallucinations from antipsychotics are not that rare, they’re just ignored and claimed to be impossible.
The question is why they’re possible when the drug blocks the receptors that are supposed to cause the hallucinations? Perhaps the drugs have unknown pharmacology.
Yep, they can make it worse, Invega gave me voices for a couple of weeks, then they settled down.
I have been on Quitapine for a few weeks, after several months without antipsychotics. I am experiencing what I feel is a more agreesive form of the psychosis I experienced previously.
I have started to behave erractic and have become increasingly anxious.
Latuda made me worse. But I was only on like 4 mgs
Abilify activates my anxiety and psychotic positive symptoms.
I don’t know if the meds are making me psychotic, or are just not working well.
I’m still psychotic on meds.
Do we stop taking the medication? I do not know what to do
all I know is I never exhibited positive psychosis until I was given ap’s. I came off em and went into a full blown episode. don’t know why I was ever prescribed them I was just had anxiety